Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 4(412), Pages 179–180 (Mi umn9539)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Optimality conditions for quasi-linear differential equations with non-local boundary conditions

D. Sh. Devadze, V. Sh. Beridze

Batumi Shota Rustaveli State University, Georgia

DOI: https://doi.org/10.4213/rm9539

Full text: PDF file (377 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2013, 68:4, 773–775

Bibliographic databases:

MSC: 49J20
Presented: А. Г. Сергеев
Accepted: 30.04.2013

Citation: D. Sh. Devadze, V. Sh. Beridze, “Optimality conditions for quasi-linear differential equations with non-local boundary conditions”, Uspekhi Mat. Nauk, 68:4(412) (2013), 179–180; Russian Math. Surveys, 68:4 (2013), 773–775

Citation in format AMSBIB
\Bibitem{DevBer13}
\by D.~Sh.~Devadze, V.~Sh.~Beridze
\paper Optimality conditions for quasi-linear differential equations with non-local boundary conditions
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 4(412)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn9539}
\crossref{https://doi.org/10.4213/rm9539}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3154819}
\zmath{https://zbmath.org/?q=an:1278.49027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..773D}
\elib{https://elibrary.ru/item.asp?id=20423514}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 4
\pages 773--775
\crossref{https://doi.org/10.1070/RM2013v068n04ABEH004854}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326685900006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84888366220}


Linking options:
  • http://mi.mathnet.ru/eng/umn9539
  • https://doi.org/10.4213/rm9539
  • http://mi.mathnet.ru/eng/umn/v68/i4/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Abashidze, V. Beridze, D. Devadze, “Algorithm of find of the generalized solution of An M-point nonlocal boundary value problem”, 2017 IEEE East-West Design & Test Symposium (EWDTS), East-West Design & Test Symposium, IEEE, 2017  isi
    2. D. Devadze, Ts. Sarajishvili, M. Abashidze, “An optimal control problem for a nonlocal problem on the plane”, Lie groups, differential equations, and geometry, UNIPA Springer Ser., Springer, Cham, 2017, 183–204  crossref  mathscinet  zmath  isi
    3. Devadze D., Beridze V., “Solution of the Optimal Control Problem For Helmholtz Equations With M-Point Nonlocal Boundary Conditions Using Medg Method”, Computer Systems and Technologies, eds. Vassilev T., Smrikarov A., Assoc Computing Machinery, 2019, 131–136  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:266
    Full text:132
    References:34
    First page:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022